- -

Stabilization of positive linear continuous-time systems by using a Brauer´s theorem

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Stabilization of positive linear continuous-time systems by using a Brauer´s theorem

Mostrar el registro completo del ítem

Cantó Colomina, B.; Cantó Colomina, R.; Urbano Salvador, AM. (2016). Stabilization of positive linear continuous-time systems by using a Brauer´s theorem. International Journal of Complex Systems in Science. 6(1):23-28. http://hdl.handle.net/10251/81742.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/81742

Ficheros en el ítem

Metadatos del ítem

Título: Stabilization of positive linear continuous-time systems by using a Brauer´s theorem
Autor:
Entidad UPV: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Escuela Técnica Superior de Ingeniería Agronómica y del Medio Natural - Escola Tècnica Superior d'Enginyeria Agronòmica i del Medi Natural
Universitat Politècnica de València. Escuela Politécnica Superior de Alcoy - Escola Politècnica Superior d'Alcoi
Fecha difusión:
Resumen:
In this paper we study the stability property of positive linear continuous-time systems. This property is useful to study the asymptotic behavior of a dynamical system and specifically, in positive systems. Stabilization ...[+]
Palabras clave: Continuous-time system , Positive system , Stability , Feedback , Brauer's theorem
Derechos de uso: Reconocimiento (by)
Fuente:
International Journal of Complex Systems in Science. (issn: 2174-6036 )
Editorial:
Interlude
Patrocinador:
Spanish Grant MTM2013-43678-P
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem